# SDR 2003UALA00798

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 27,490 hours, 4,275 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES DETACHED FROM EMERGENCY EVAC LIGHTS ON SEAT SHROUD.  REPLACED AFT EMERGENCY LIGHT ASSY.
